Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Tinea cruris betadine

Premium Questions

doctor1 MD

I have a rash on inner thighs , just below genitals under the Underwear line both sides Lots white bumps, look almost like goosebumps

doctor1 MD

I have been online before iam still suffering from thr same problem. The inside of scrotum and the shaft my penis feel like it has been scrape using sand paper.

doctor1 MD

I am 49 years old & within the last 2-3 weeks have developed a rash on the head of my penis....it doesn`t itch...but is red....almost looks like a burn my MD recommended hydrocortisone ....but that hasn`t helped intercourse & masturbation seem to...

doctor1 MD

of genitals.In medical terms this is known as tinea cruris . Body parts such as thighs,genitals ,arms ...

doctor1 MD

Hi im 19, i had tinea cruris before and have recovered for a year. However the black pigment on my skin doesnt seem fading, is there anything i could do to remove the pigment quickly? Thanks! ...

Public Forum Discussions

doctor1 MD

Hello sir, I have been using medicine for tinea cruris (itching at thigh joints and inner sides of thighs) for one month. Itching is controlled a little. But there is black mark spots looking dark n ...

doctor1 MD

Hi, Im 30 and I m suffering with tinea cruris more than 12 yrs. I have used anti fungal creams to get rid off it..but all the creams have provided only temporary relief and it tend to worsen ...

doctor1 MD

iam 25 years male have tinea cruris my sgpt value as 96 u/l my hbs and hcv are negative can tinea cruris and the elevated sgpt be related ...

doctor1 MD

I m an 18 year old girl. And I ve got jock itch for more than 6 months. I used ebernet M and all sees to be great but then my doctor suggested me to use low power cream to cure it like daskil. But after using this it reappeared as it was. I want...

doctor1 MD

Hi, I am 25y of age, 183cm height and weight 77 kg. I had tinea curis for about 1 year and a half in the groin area. I didn t really treat it. Lately, I visited my GP. He was quite expeditive and recommended ...

doctor1 MD

Hi i was diagnosed with tinea cruris which has been persistent for several years now almost 8 years. For about those years i have been using travocort yet the symptoms persist. Is there anything else i could ...

doctor1 MD

Yes doctor. Thank you. I am suffering with tinea cruris for more than 15 years. I have taken ... stopping the treatment, infections again starts spreading. Tinea cruris - will it cause depression ...

doctor1 MD

6 months back i got tinea cruris. initially i wasnt sure whether it was fungal or not so i applied ... back and then recurs...right now i donot have those classic lesions of tinea,, but both my thighs ...

doctor1 MD

Hello Sir I have been suffering from tinea cruris from past three months. I have tried anti fungal creams like clotrimazole and so on. It seems to have no effect on the infection. Now the infection has ...

doctor1 MD

I am having a acute itching near groin and anus. I consulted so many dermatologists; they have diagnosed for tinea cruris. but after taking medicines prescribed by them along with oral cream, no use ...

Mobile Questions and Answers

doctor1 MD

it may be tinea cruris.

doctor1 MD

Hello, Welcome to healthcare magic, Candid cream twice daily application for 3 weeks. Take care.

doctor1 MD

Hi, It is tinea cruris. Try antifungal cream. Thanks